Faltungsungleichungen auf endlichen abelschen Gruppen.

K. Kiener

Mathematische Annalen (1981)

  • Volume: 257, page 275-292
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kiener, K.. "Faltungsungleichungen auf endlichen abelschen Gruppen.." Mathematische Annalen 257 (1981): 275-292. <http://eudml.org/doc/163557>.

author = {Kiener, K.},
journal = {Mathematische Annalen},
keywords = {Riesz-Sobolev inequality},
language = {ger},
pages = {275-292},
title = {Faltungsungleichungen auf endlichen abelschen Gruppen.},
url = {http://eudml.org/doc/163557},
volume = {257},
year = {1981},

AU - Kiener, K.
TI - Faltungsungleichungen auf endlichen abelschen Gruppen.
JO - Mathematische Annalen
PY - 1981
VL - 257
SP - 275
EP - 292
LA - ger
KW - Riesz-Sobolev inequality
UR - http://eudml.org/doc/163557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.